# SDR ZZDA2009055

- Difficulty date: February 16, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- System (JASC): 5241 · Galley Doors
- Part: Guide
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 GALLEY DOOR CANNOT BE OPENED FROM INSIDE GALLEY.  TRIMMED EDGE OF R-1 DOOR OUTER HANDLE DEFLECTOR GUIDE.
